# SDR ASOA201100966

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 5,614 hours, 3,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLASTIC COVER EXIT SIGN OVER THE GALLEY DOOR FELL DOWN.   R & R LENS IAW AMM 33-51-05.  OPS CHECKED GOOD.
